Erratum to "Berezin Transform on Line Bundles Over Bounded Symmetric Domains"
Journal of Lie theory, Tome 11 (2001) no. 1, p. 255
Cet article a éte moissonné depuis la source Heldermann Verlag
Remark 4.10 of the above-mentioned article, published in the Journal of Lie Theory 10 (2000) 111--126 [Abstract] is corrected.
@article{JLT_2001_11_1_JLT_2001_11_1_a13,
author = {G. Zhang },
title = {Erratum to {"Berezin} {Transform} on {Line} {Bundles} {Over} {Bounded} {Symmetric} {Domains"}},
journal = {Journal of Lie theory},
pages = {255--255},
year = {2001},
volume = {11},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_2001_11_1_JLT_2001_11_1_a13/}
}
G. Zhang . Erratum to "Berezin Transform on Line Bundles Over Bounded Symmetric Domains". Journal of Lie theory, Tome 11 (2001) no. 1, p. 255. http://geodesic.mathdoc.fr/item/JLT_2001_11_1_JLT_2001_11_1_a13/